Page 3 of 3

Re: Ciclosporin

Posted: Thu Oct 21, 2010 9:58 pm
by AnnaB
Hi Jimbob
Totally understand your son coming off the medication. It is very interesting to know an indication of the results can be seen from fairly early on. I think you were very brave to try and give your son a chance. I have not been brave enough to try it. You know you have given your son this chance. It didn't work so you have moved on.
My 6 year old uses Protopic and Eumovate on his face and \elocon or Cutivate on his body, then Protopic and Dermovate on his hands. There is nothing any stronger we can turn to unless we too are brave enogh to try Ciclosporin.

Re: Ciclosporin

Posted: Mon Oct 25, 2010 2:24 pm
by Jimbob
We are using protopic 0.1% twice a day and at the minute he seems to be doing well. We are still using eumovate at the minute and the hc for his face. We have used elocon before but my son suffers terribly with a rebound effect and they will not let him have it long term.

Re: Ciclosporin

Posted: Wed Oct 27, 2010 11:14 pm
by AnnaB
Hi
What is the rebound effect you refer to?

Re: Ciclosporin

Posted: Wed Oct 27, 2010 11:49 pm
by Jimbob
When using elocon as soonn as we try to reduce the steroid strengh his skin flares worse than before using the elocon. This also happens when given prednisalone.

Re: Ciclosporin

Posted: Tue Jan 25, 2011 4:31 am
by JulieR
We went down the road of prescription medications too. They sometimes would work for a bit but the excema would always come back. After 9 doctors and a hospital I took the chance and tried something new...safer products!! They worked. No more sleepness nights, no more itchy skin, no more crying!!! The last 8 years have been wonderful!